# SDR 0203386642

- Difficulty date: September 26, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 76,801 hours, 17,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
